MathSciNet Relay Station
MathSciNet bibliographic data
MR364012 05C99
Albertson, Michael O.; Hutchinson, Joan P. The maximum size of an independent set in a nonplanar graph. Bull. Amer. Math. Soc. 81 (1975), 554–555.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement